Translator Disclaimer
July 2017 Global well-posedness of the dynamic $\Phi^{4}$ model in the plane
Jean-Christophe Mourrat, Hendrik Weber
Ann. Probab. 45(4): 2398-2476 (July 2017). DOI: 10.1214/16-AOP1116

Abstract

We show global well-posedness of the dynamic $\Phi^{4}$ model in the plane. The model is a nonlinear stochastic PDE that can only be interpreted in a “renormalised” sense. Solutions take values in suitable weighted Besov spaces of negative regularity.

Citation

Download Citation

Jean-Christophe Mourrat. Hendrik Weber. "Global well-posedness of the dynamic $\Phi^{4}$ model in the plane." Ann. Probab. 45 (4) 2398 - 2476, July 2017. https://doi.org/10.1214/16-AOP1116

Information

Received: 1 January 2015; Revised: 1 February 2016; Published: July 2017
First available in Project Euclid: 11 August 2017

zbMATH: 1381.60098
MathSciNet: MR3693966
Digital Object Identifier: 10.1214/16-AOP1116

Subjects:
Primary: 35K55, 60H15, 81T27, 81T40

Rights: Copyright © 2017 Institute of Mathematical Statistics

JOURNAL ARTICLE
79 PAGES


SHARE
Vol.45 • No. 4 • July 2017
Back to Top